| Model Number |
2545-00-023 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Not Applicable (3189)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that since the accuracy of the notch guide (p/n: 254500023) was low, some bone was left at the time of osteotomy of intercondylar of the femur during the tka surgery on (b)(6) 2019 for the patient's right knee joint, after that the femur fracture occurred when inserting a femoral component trial.It was fixed with 2 screws and the surgery was completed within a 30 minutes surgical delay.It was requested from the surgeon that improvement of the notch guide.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Examination of the returned device could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.